Meromorphic functions in multiply connected domains
Not for data collection
Classifications
MinEdu publication type
B3
Category
Artikkelit ja abstraktit
Refereed
Ei
Sub category
Artikkelit ja abstraktit tieteellisissä konferenssijulkaisuissa
Type
Full Paper
Publication information
OKM publication type
B3
Category
Artikkelit ja abstraktit
Sub category
Artikkelit ja abstraktit tieteellisissä konferenssijulkaisuissa
Type
Full Paper
Refereed
Ei
Publication channel information
Title of host publication
Fourier Series Methods in Complex Analysis
ISBN (print)
952-458-888-9
Title of journal/series
University of Joensuu, Department of Mathematics. Report Series
Publisher
University of Joensuu
Internationality
No
Detailed publication information
Publication year
2006
Page numbers
9-111
Language of publication
English
Co-publication information
International co-publication
Yes